# SDR GTIA050045

- Difficulty date: February 15, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N804NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- Engine: Pwa JT8D217A
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT LOWER DOOR JAMB BEAM CORRODED AND HAS BARE METAL.  REMOVED CORROSION, FABRICATED REPAIR IAW SRM.  OK TO TREAT, PRIME AND TOPCOAT REPAIR.  LOCATED AND DRILLED 2 DOOR STOP FITTINGS AND INSTALLED DOOR JAMB BEAM REPAIR.  (K)
